RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 237–246 (Mi fpm929)  

On domains of regularity of the solutions of some special classes of Monge–Ampère type equations

O. S. Rozanova

M. V. Lomonosov Moscow State University

Abstract: We present several results on estimates from above of the regularity domains for special classes of solutions to Monge–Ampère type equations (in particular, periodic at least in one variable). Also we give the geometrical and geophysical applications. Namely, we concern with the problem on dimensions of a single-valued projection on a plane of a surface with separated from zero negative Gaussian curvature and discuss the existence or nonexistence of solution to the pressure-wind balance equation on a torus.

Full text: PDF file (132 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 1021–1027

Bibliographic databases:

UDC: 517.956

Citation: O. S. Rozanova, “On domains of regularity of the solutions of some special classes of Monge–Ampère type equations”, Fundam. Prikl. Mat., 12:1 (2006), 237–246; J. Math. Sci., 149:1 (2008), 1021–1027

Citation in format AMSBIB
\Bibitem{Roz06}
\by O.~S.~Rozanova
\paper On domains of regularity of the solutions of some special classes of Monge--Amp\`ere type equations
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 237--246
\mathnet{http://mi.mathnet.ru/fpm929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249686}
\zmath{https://zbmath.org/?q=an:1153.35328}
\elib{http://elibrary.ru/item.asp?id=9166891}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 1021--1027
\crossref{https://doi.org/10.1007/s10958-008-0040-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349107113}


Linking options:
  • http://mi.mathnet.ru/eng/fpm929
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:79
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020